National Changhua University of Education Institutional Repository : Item 987654321/8875
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 16836455      Online Users : 166
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/8875

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8875

Title: S-KKM Theorems,Saddle Points,and Minimax Inequality
Authors: L.J. Lin;T.H. Chang
Contributors: 數學系
Keywords: S-KKM mapping;Compact set-valued mapping;S − r diagonally quasiconvex;A ne mapping;Generalized KKM mapping;Saddle points;Minimax inequalities
Date: 1998-10
Issue Date: 2011-05-10T06:46:13Z
Publisher: Elsevier Science
Relation: Nonlinear Analysis: Theory, Methods & Applications, 34(1):73-86
Appears in Collections:[math] Periodical Articles

Files in This Item:

File SizeFormat
index.html0KbHTML629View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback